Vol 2, No 2 (2012)

Table of Contents

Articles

Hemanta Kumar Baruah
An introduction to the theory of imprecise sets: the mathematics of partial presence
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 110-124
PDF

_ Salahuddin, M.K. Ahmad
New kind of weakly set valued vector F-implicit variational inequalities
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 125-137
PDF

Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad
A homotopy perturbation technique for solving partial differential equations in finite domains
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 138-151
PDF

Nassar H. Abdel-All, Sayed Abdel-Naeim Badr, M. A. Soliman, Soad A. Hassan
Intersection curves of two implicit surfaces in R3
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 152-171
PDF

Dr.Noushima Humera Ghouri, M.V Ramana Murthy, _ Rariuddin
Unsteady MHD free convective viscoelastic flow and mass transfer through porous medium
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 172-188
PDF

Eleazer C. Nwogu, Iheanyichukwu Sylvester Iwueze, Hycinth C. Iwu
Best linear unbiased estimate of linear trend-cycle component based on fbe-derived variables
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 189-205
PDF

amal fouad soliman, Magdi S. El-Azab, A M.A. El-Asyed
Fourth and sixth order compact finite difference schemes for partial integro-differential equations
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 206-225
PDF

G.S. Mokaddis, I.A. Ismail, Mariam k. Metry
A queueing model for solving three layer supply chain
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 226-240
PDF

S. Pandian, Purushothaman G
Oscillation of impulsive neutral differential equation with several positive and negative coeffcients
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 241-254
PDF

Jingguo Liu
Certain equivalence relations on epigroups
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 255-264
PDF

Vakeel A. Khan, Khalid Ebadullah
I-convergent difference sequence spaces defined by a sequence of moduli
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 265-273
PDF

Chen Ning, Haiming Gu
An adaptive least squares mixed finite element method
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 274-288
PDF

Saieed F. Ateya, Essam K. AL-Hussaini
On truncated generalized Cauchy distribution
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 289-304
PDF

Z. M. G. Kishka, A. Shehata, Mohamed Abuldahab
The generalized Bessel matrix polynomials
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 305-316
PDF

Hong Zhou
Temperature rise in a two-layer structure induced by a rotating or dithering laser beam
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 339-359
PDF

George E Chatzarakis, George N Miliaras
Asymptotic behavior in neutral difference equations with negative coefficients and several delay arguments
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 360-373
PDF

Fatih Doğan, Yusuf Yayli
Parametrization of perspective silhouettes on canal surfaces in Minkowski 3-space
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 374-385
PDF

Hongping Luo, Yingli Kang, Shili Wen
Monochromatic 4-connected subgraphs in constrained 2-edge-colorings of Kn
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 386-393
PDF

Edoardo Ballico
On the rank $1$ decompositions of symmetric tensors
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 394-412
PDF

Justin Steven Calder Prentice
Global Error Control in a Lotka-Volterra system using the RKQ Algorithm
Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 413-424
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS